Posted by: Cadence | 2009-02-26

Sex drive isn' t making sense!

I have been with my boyfriend for 2 years and have been having sex for 6 months now. I am 21 and we are living together. He was my first sexual partner and I was brought up centred around the belief of no sex before marriage, but it happened anyway and I did not have any regrets about it and we carried on sleeping together. about 2 months ago I began to have less of a desire to have sex. I WANT to, I want to want to sleep with my boyfriend and am very happy in the relationship but just can' t bring myself to have sex when he brings it up. This is the happiest i have been with my boyfriend, but just not happy about having sex. I just can' t convince myself to go through with sex at all. why is this? I feel like i am losing my sex drive? I am not on any sort of concraception, we use a condom every time. Do you think going on the pill or something similar would change my view/feeling in a positive way, maybe increase my sex drive?

thanks for your time,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

there may be nothing wrong with you at all. however a healthy relationship is based on mutual respect and communication between partners. thus, your partner needs to respect your (temporary) lower sex drive but at the very same token, you need to respect his sex drive by maybe offering to masturbate him or give him oral sex. hopefully, this very same act may arouse you enough to even have sex. additionally, by maybe focusing on foreplay (massage, candles, caressing ect, huggs) it may focus on heightened arousal for you.

if this does not work, you may need to see a sexologist / GP / psychologist to assist in your situation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: XXX | 2009-02-26

Let' s hope your " cadence"  is not slowing down on your bicycle as well ! (lol).Jokes aside,there are many potential reasons for this ie stress,certain medications,loss of interest in you r partner etc etc.You will probably have to do some soul searching to establish which one it is.

Reply to XXX

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.